# SDR CALA9800775

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1884-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT UNDER AFT GALLEY CORRODED STA 1884 TO 2007 RBL 24.  REMOVED CORRODED PARTS, FABRICATED NEW PART, TREATED AND INSTALLED PER SRM 53-16-01, 53-60-01, 51-20-00, AND 51-31-01.
